MathSciNet Relay Station
MathSciNet bibliographic data
MR1982893 35Q53 (35Q51)
Hassanien, I. A.; Zait, R. A.; Abdel-Salam, E. A.-B. Multicnoidal and multitravelling wave solutions for some nonlinear equations of mathematical physics. Phys. Scripta 67 (2003), no. 6, 457–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement